MAUDE Adverse Event Report: JJGC S.A. CM DRIVE IMPLANT, TITANIUM, 3.5X16 MM; ENDOSSEOUS DENTAL IMPLANT

JJGC S.A. CM DRIVE IMPLANT, TITANIUM, 3.5X16 MM; ENDOSSEOUS DENTAL IMPLANT
Model Number 109.996
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Fibrosis (3167)
Date of Event 01/07/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2019 in ada 5.On (b)(6) 2021, non-osseointegration was verified.Patient presented with poor oral hygiene.The device was forwarded to the manufacturer.At the event the patient experienced: mobility.No further patient complications were reported.

Brand Name
CM DRIVE IMPLANT, TITANIUM, 3.5X16 MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key11359588
Report Number0001222315-2021-02891
Device Sequence Number17173098
Product Code DZE
UDI-Device Identifier07899878023357
UDI-Public07899878023357
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K123022
Summary Report (Y/N)Y
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 02/22/2021
Report Date (Section F) 01/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/18/2022
Device Model Number109.996
Device Catalogue Number109.996
Device Lot Number800328457I
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/27/2021
Was the Report Sent to FDA? No
Distributor Facility Aware Date02/22/2021
Device Age38 MO
Event Location Other
Date Report to Manufacturer01/27/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2021
Initial Report FDA Received Date02/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR